# SDR HEEA0010848

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066103708
- Condition: Failed
- Location: Cockpit Dme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME UNIT DOES NOT TRANSMIT.
